In this paper we present a new model for train calendars textual generation, that is a method for auto- matically generating a text to customers in a concise and clear way with a service calendar represented by a boolean vector as its input. This problem arises in the transportation field, in particular in railway services. A new mathematical model which guarantees the optimality of solutions and good computa- tional performances is described and tested on several real railway timetables, always obtaining optimal solutions. Moreover, it is extensively compared with existing models showing a significant reduction of computational times that makes it applicable in practical contexts

Mathematical Models for On-Line Train Calendars Generation / Amorosi, Lavinia; Dell'Olmo, Paolo; Giacco, GIOVANNI LUCA. - In: COMPUTERS & OPERATIONS RESEARCH. - ISSN 1873-765X. - 102:(2019), pp. 1-9. [10.1016/j.cor.2018.09.009]

Mathematical Models for On-Line Train Calendars Generation

Lavinia Amorosi
Primo
;
Paolo Dell’Olmo
Secondo
;
Giovanni Luca Giacco
Ultimo
2019

Abstract

In this paper we present a new model for train calendars textual generation, that is a method for auto- matically generating a text to customers in a concise and clear way with a service calendar represented by a boolean vector as its input. This problem arises in the transportation field, in particular in railway services. A new mathematical model which guarantees the optimality of solutions and good computa- tional performances is described and tested on several real railway timetables, always obtaining optimal solutions. Moreover, it is extensively compared with existing models showing a significant reduction of computational times that makes it applicable in practical contexts
calendars; mathematical models; transportation services
01 Pubblicazione su rivista::01a Articolo in rivista
Mathematical Models for On-Line Train Calendars Generation / Amorosi, Lavinia; Dell'Olmo, Paolo; Giacco, GIOVANNI LUCA. - In: COMPUTERS & OPERATIONS RESEARCH. - ISSN 1873-765X. - 102:(2019), pp. 1-9. [10.1016/j.cor.2018.09.009]
File allegati a questo prodotto
File Dimensione Formato  
Amorosi_Mathematical-models_2018.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 2.48 MB
Formato Adobe PDF
2.48 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1179910
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact